# SDR DL738020535

- Difficulty date: May 11, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 5,789 hours, 2,680 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 5,834 hours, 2,699 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156183
- Part serial: 1406
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APPLICATION OF PWR FOR TAKEOFF RIGHT YELLOW COWL ANTI-ICE CAUTION AND YELLOW MASTER CAUTION.  ABORTED TAKEOFF 70 KTS AND RETURNED TO RAMP.  TS PER FIM 20-21-00.  REMOVED AND REPLACED NR 2 TAI VALVE PER MM 30-21-11.  PERFORMED TAKEOFF PWR CHECK, ALL INDICATIONS NORMAL.
